# SDR COEA2019073007

- Difficulty date: July 30, 2019
- Submitted: September 20, 2019
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 29,404 hours, 37,390 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: S55172000000600
- Part serial: 1262
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 198966 NR 300018 HEAVY CHECK COE/MINOR REPAIR: LT HORIZONTAL STABILIZER LEADING EDGE 331 EXTERNAL SKIN SURFACE HAS LEVEL 2 CORROSION AT THE BOOT EDGE. CORRECTIVE ACTION: REPLACED LEADING EDGE WITH OEM PART.
